Alert archive / Florida / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 84, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 25, 2008, 3:21 PM EDT for Collier County, Florida. It was in force for 39 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2008, 3:21 PM EDT (19:21 UTC)
- Expired
- Jun 25, 2008, 4:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Collier County, FL
The radar
The Miami radar (KAMX), 150 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 3:40 PM EDT | TSTM WND GST 51 | Naples, FL | AT BELLASERA HOTEL IN DOWNTOWN NAPLES. |
| Jun 25, 3:41 PM EDT | TSTM WND GST 43 | Naples, FL | AT NAPLES REGIONAL AIRPORT...KAPF. |
| Jun 25, 3:45 PM EDT | HAIL 0.88 | Golden Gate, FL | OBSERVED AT GOLDEN GATE AQUATIC COMPLEX. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.4 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3407 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 716 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMFL 251920
SVRMFL
FLC021-252000-
/O.NEW.KMFL.SV.W.0084.080625T1921Z-080625T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
321 PM EDT WED JUN 25 2008
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL COLLIER COUNTY IN SOUTH FLORIDA.
* UNTIL 400 PM EDT
* AT 319 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF BIG
CORKSCREW ISLAND TO SOUTH NAPLES...AND MOVING NORTHWEST AT 16 MPH.
* THE LINE OF STORMS WILL AFFECT...
SOUTH NAPLES...
EAST NAPLES...
NAPLES...
BIG CORKSCREW ISLAND...
AND SURROUNDING COMMUNITIES.
SEVERE THUNDERSTORMS CAN ALSO PRODUCE TORNADOES WITH LITTLE OR NO
ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR
ROOM IN THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS
SPOTTED.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.
LAT...LON 2633 8182 2632 8166 2642 8166 2643 8164
2643 8158 2623 8139 2600 8175 2603 8176
2604 8178 2611 8182 2626 8183 2628 8183
2630 8185 2631 8185
TIME...MOT...LOC 1921Z 129DEG 14KT 2628 8149 2611 8177
$$
BAXTER1 follow-up statement
000
WWUS52 KMFL 251941
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
341 PM EDT WED JUN 25 2008
FLC021-252000-
/O.CON.KMFL.SV.W.0084.000000T0000Z-080625T2000Z/
COLLIER FL-
341 PM EDT WED JUN 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR WEST CENTRAL COLLIER COUNTY...
AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM GOLDEN GATE ESTATES TO NAPLES...
MOVING NORTHWEST AT 10 TO 15 MPH.
THE SEVERE THUNDERSTORMS WILL BE NEAR...
GOLDEN GATE ESTATES...
NORTH NAPLES...
PELICAN BAY...
AND SURROUNDING COMMUNITIES.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.
LAT...LON 2633 8182 2632 8166 2642 8166 2643 8164
2643 8158 2623 8139 2600 8175 2603 8176
2604 8178 2611 8182 2626 8183 2628 8183
2630 8185 2631 8185
TIME...MOT...LOC 1941Z 119DEG 13KT 2624 8163 2615 8186
$$
BAXTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:20 PM EDT, 1 minute earlier.
Area forecast discussion, Jun 25, 3:20 PM EDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 320 PM EDT WED JUN 25 2008 .DISCUSSION... LATEST WATER VAPOR SATELLITE ANIMATION SUGGESTS THAT THE AXIS OF A WEAK TROPICAL WAVE CONTINUE TO SHIFT WESTWARD ACROSS THE WESTERN CARIBBEAN SEA THIS AFTERNOON...WITH A DRIER AIRMASS IN THE MID- LEVELS CONTINUING TO SPREAD OVER SOUTH FLORIDA FROM THE EAST. THIS HAS LIMITED THE COVERAGE OF SHOWERS AND THUNDERSTORMS ACROSS THE ATLANTIC WATERS AND EASTERN HALF OF THE PENINSULA...AND EXPECT THIS TREND TO CONTINUE THROUGH EVENING...WITH LOW-END SCATTERED COVERAGE AT MOST. A THICK DECK OF HIGH-LEVEL CLOUD COVER AND LIMITED DIURNAL HEATING...COUPLED WITH STRONGER EASTERLY FLOW... MAY PREVENT A GULF COAST SEA BREEZE FROM DEVELOPING THIS AFTERNOON...BUT WILL MAINTAIN HIGHEST POPS ACROSS THE NORTHWESTERN ZONES AS CURRENT ACTIVITY IS HEADED IN THIS GENERAL DIRECTION. SHORT TERM MODELS AGREE THAT STRENGTHENING UPPER-LEVEL ANTICYCLONE...CURRENTLY LOCATED OVER THE ATLANTIC WATERS TO THE NORTHEAST OF THE BAHAMAS...WILL BE THE DOMINANT FEATURE ACROSS SOUTH FLORIDA THROUGH THE REMAINDER OF THE SHORT TERM FORECAST PERIOD. MODEL POINT FORECAST SOUNDINGS FROM THE NGM/NAM/GFS INDEED SUGGEST THE PRESENCE OF A SUBSTANTIAL MID-LEVEL SUBSIDENCE INVERSION FOR THE NEXT COUPLE OF DAYS...WHICH WILL HAVE A NEGATIVE IMPACT ON PRECIPITATION CHANCES...AT LEAST FOR THE EASTERN HALF OF THE FORECAST AREA AND ADJACENT WATERS. HOWEVER...GIVEN CONTINUATION OF MODERATE EAST TO SOUTHEAST FLOW IN THE LOW- LEVELS...WILL MAINTAIN SLIGHT TO LOW CHANCE POPS...PARTICULARLY FOR NOCTURNAL SHOWERS/STORMS THAT MAY MOVE INLAND OFF OF THE ATLANTIC. OTHERWISE...AFTERNOON CONVECTION ON BOTH THURSDAY AND FRIDAY SHOULD BE MOST CONCENTRATED ACROSS THE NORTHWEST COUNTIES AND IMMEDIATE GULF COAST...GIVEN EAST TO SOUTHEAST STEERING FLOW IN PLACE. REGARDING TEMPERATURES...MOS NUMBERS FROM THE FWC/MAV/MET ALL APPEAR REASONABLE FOR MAXIMUM TEMPERATURES...BUT WILL ADD A FEW DEGREES TO MINIMUM TEMPERATURES ALONG THE ATLANTIC COAST...GIVEN A CONTINUATION OF MODERATE SOUTHEAST FLOW OFF OF THE WARM GULF STREAM WATERS. WILL MAKE NO SIGNIFICANT CHANGES TO THE EXTENDED FORECAST AT THIS POINT...AS MEDIUM RANGE GUIDANCE REMAINS ESSENTIALLY UNCHANGED THROUGH THE MIDDLE OF NEXT WEEK. A POWERFUL UPPER LOW IS STILL FORECAST BY THE GFS/ECMWF TO DROP SOUTHEASTWARD TOWARD THE GREAT LAKES REGION EARLY THIS WEEKEND...WHICH WILL LIKELY FORCE THE SUBTROPICAL UPPER RIDGE TO RETREAT EASTWARD INTO THE ATLANTIC. THIS...COUPLED WITH INCREASING DEEP-LAYER MOISTURE...WILL ALLOW CHANCES FOR AFTERNOON/EVENING CONVECTION TO INCREASE ACROSS THE ENTIRE AREA BY THE END OF THE WEEKEND. HOWEVER...EVEN HIGHER CHANCES FOR STORMS ALONG THE EAST COAST APPEAR TO DEVELOP EARLY NEXT WEEK...AS UPPER LOW WEAKENS INTO A BROAD TROUGH OVER THE EASTERN SEABOARD...INDUCING DEEP SOUTHWEST FLOW ACROSS THE AREA ONCE AGAIN. && .MARINE... EAST TO SOUTHEAST FLOW WILL CONTINUE ACROSS THE LOCAL COASTAL WATERS THROUGH MUCH OF THE UPCOMING FORECAST PERIOD. EXPECT PERIODIC WIND SURGES TO RESULT IN 15-20 KNOT SPEEDS OVER THE ATLANTIC WATERS AND BISCAYNE BAY THROUGH FRIDAY...WITH 10-15 KNOT PREVAILING FLOW ANTICIPATED ACROSS THE REMAINDER OF THE WATERS. SEAS ARE GENERALLY FORECAST TO RANGE FROM 2-4 FEET...AND WILL ADDRESS HIGHER WINDS WITH SCEC HEADLINE AS WARRANTED. OTHERWISE... A MODERATE TO HIGH RISK OF RIP CURRENTS WILL CONTINUE ALONG THE ATLANTIC COAST THROUGH AT LEAST THIS WEEKEND. && .FIRE WEATHER... THERE ARE NO FIRE WEATHER RELATED CONCERNS THROUGHOUT THE FORECAST PERIOD...WITH MINIMUM AFTERNOON RH VALUES EXPECTED TO REMAIN ABOVE CRITICAL LEVELS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 79 89 78 90 / 30 30 20 20 FORT LAUDERDALE 82 91 81 92 / 30 30 20 20 MIAMI 81 90 80 91 / 30 30 20 20 NAPLES 75 92 75 92 / 30 30 20 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && LONG TERM...70/DD SHORT TERM/AVIATION...54/BNB
Hazardous weather outlook, Jun 25, 9:51 AM EDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 951 AM EDT WED JUN 25 2008 FLZ063-066>075-168-172>174-260145- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 951 AM EDT WED JUN 25 2008 ...MODERATE RISK OF RIP CURRENTS BROWARD AND MIAMI-DADE BEACHES TODAY... ...FEW STRONG TO SEVERE STORMS WESTERN INTERIOR AND WEST COAST AREAS TODAY... ...ISOLATED STORMS EAST COAST TO NUMEROUS STORMS NORTHWEST INTERIOR AREAS TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: EAST TO SOUTHEAST WINDS AT 10 TO 15 MPH WILL RESULT IN A MODERATE RISK OF RIP CURRENTS ALONG THE ATLANTIC BEACHES OF BROWARD AND MIAMI-DADE COUNTIES TODAY. THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS MOST OF MAINLAND SOUTH FLORIDA, EXCEPT NUMEROUS OVER NORTHWEST INTERIOR AREAS AND ISOLATED EAST COAST METRO AREAS. SOME STORMS COULD BE STRONG, ESPECIALLY OVER THE NORTHWESTERN INTERIOR, THE WEST COAST AND THE VICINITY OF LAKE OKEECHOBEE, WHERE THE WEST COAST SEA BREEZE AND THE PREVAILING FLOW CLASH. THE PRIMARY HAZARD EXPECTED WITH THESE STORMS WILL BE STRONG GUSTY WINDS, FREQUENT TO EXCESSIVE LIGHTNING STRIKES, SMALL HAIL AND LOCALLY HEAVY RAINFALL. WIND: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 60 MPH, ESPECIALLY OVER THE NORTHWEST INTERIOR AREAS OF SOUTH FLORIDA THIS AFTERNOON INTO EARLY EVENING. HAIL: THE MID LEVELS OF THE ATMOSPHERE WILL REMAIN COOL TODAY OVER SOUTH FLORIDA. THIS WILL ALLOW FOR THE STRONGEST STORMS TO PRODUCE HAIL UP TO PENNY SIZE TODAY WHERE THE SEA BREEZES AND LAKE BREEZE COLLIDE, ESPECIALLY OVER THE NORTHWEST INTERIOR AREAS OF SOUTH FLORIDA. FLOODING: THE MOVEMENT OF ANY STORM THAT DEVELOPS TODAY WILL BE SLOW ENOUGH TO PRODUCE LOCALLY HEAVY DOWNPOURS. THIS, IN TURN, COULD RESULT IN PONDING OF WATER IN POORLY DRAINED LOCATIONS ESPECIALLY OVER THE INTERIOR AND WEST COAST AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED AFTERNOON THUNDERSTORMS ARE EXPECTED TO DEVELOP EACH DAY, ESPECIALLY OVER INLAND AND WEST COAST SECTIONS. LIGHTNING STRIKES WILL BE THE PRIMARY HAZARD, WITH ORGANIZED SEVERE WEATHER NOT ANTICIPATED AT THIS TIME. THE INTERACTION OF THE TROPICAL WAVE OVER THE WESTERN CARIBBEAN AND A SURFACE HIGH PRESSURE RIDGE OVER THE ATLANTIC, WILL RESULT IN SOUTHEAST SURFACE WINDS AT 10 TO 15 MPH ALONG THE ATLANTIC BEACHES ON THURSDAY. THIS WILL RESULT IN AN ELEVATED RISK OF RIP CURRENTS, AT LEAST THROUGH THURSDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAYBE NEEDED FOR THE INTERIOR AND WEST COAST AREAS THIS AFTERNOON INTO EARLY EVENING. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. BAXTER
In the hours before
Special weather statement, Jun 25, 1:54 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
154 PM EDT WED JUN 25 2008
FLZ070-251830-
INLAND COLLIER COUNTY FL-
154 PM EDT WED JUN 25 2008
...STRONG THUNDERSTORM MOVING ACROSS NORTHWEST COLLIER COUNTY...
AT 150 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BIG CORKSCREW ISLAND...MOVING NORTHWEST AT
10 TO 15 MPH.
THIS STORM WILL AFFECT...
CORKSCREW SWAMP SANCTUARY...
ORANGE TREE...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2632 8166 2638 8166 2643 8161 2643 8157
2646 8157 2639 8146 2625 8159 2631 8174
2632 8173
TIME...MOT...LOC 1754Z 117DEG 12KT 2638 8162
BAXTERSpecial weather statement, Jun 25, 2:34 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
234 PM EDT WED JUN 25 2008
FLZ066-069-070-251930-
HENDRY FL-COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL-
234 PM EDT WED JUN 25 2008
...STRONG THUNDERSTORMS DEVELOPING OVER THE WESTERN AREAS OF SOUTH
FLORIDA...
AT 232 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DEVILS GARDEN TO 7
MILES SOUTHWEST OF HENDRY CORRECTIONAL I/A/P TO ROYAL PALM HAMMOCK...
MOVING NORTHWEST AT 10 TO 15 MPH.
THESE STORMS WILL AFFECT...
PICAYUNE STRAND STATE FOREST...
MARCO ISLAND AIRPORT...
INTERSECTION I-75 AND EVERGLADES BLVD...
AVE MARIA...
FIDDLERS CREEK...
BELLE MEADE...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2639 8154 2670 8138 2663 8106 2622 8123
2589 8152 2591 8153 2592 8156 2608 8180
2609 8181
TIME...MOT...LOC 1834Z 122DEG 12KT 2661 8117 2627 8132
2601 8155
BAXTERThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 1:54 PM EDT | Special Weather Statement | MFL | Collier | 36 min |
| Jun 25, 2:34 PM EDT | Special Weather Statement | MFL | Collier, Hendry | 56 min |
| Jun 25, 3:33 PM EDT | Special Marine Warning | MFL | 42 min | |
| Jun 25, 3:37 PM EDT | Special Weather Statement | MFL | Glades | 53 min |
| Jun 25, 3:52 PM EDT | Severe Thunderstorm Warning | MFL | Glades, Hendry | 53 min |
| Jun 25, 3:58 PM EDT | Special Marine Warning | MFL | 32 min | |
| Jun 25, 4:09 PM EDT | Special Marine Warning | MFL | 35 min | |
| Jun 25, 4:20 PM EDT | Special Weather Statement | MFL | Glades | 25 min |
| Jun 25, 4:34 PM EDT | Severe Thunderstorm Warning | MFL | Glades | 41 min |
| Jun 25, 5:09 PM EDT | Special Marine Warning | MFL | 51 min | |
| Jun 25, 5:37 PM EDT | Special Weather Statement | MFL | Glades | 53 min |
| Jun 25, 6:40 PM EDT | Special Weather Statement | MFL | Hendry | 80 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.